Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal From Effexor - Roxanne Roxanne

Posted by CherC68 on June 27, 2003, at 19:19:34

In reply to Re: Withdrawal From Effexor, posted by Roxanne on June 27, 2003, at 10:40:57

Roxanne, Congratulations on the Baby! I feel for you and hope that you know that we are here for you. I would ask your doctor if you could wean off the medicine a little bit slower. You are probably have a lot of withdrawals from the medicine. I had withdrawals and I was only on effexor xr 37.5 for 6 days! Please just keep the baby in mind, and realize you are not going crazy! You are probably nauseous because of the pregnancy and that WILL go away! You probably are also having withdrawals and unfortunately,its so very hard, but its WILL also get better soon.
Good Luck to you and Good Luck with the Baby!

Hugs, Cher


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CherC68 thread:13781
URL: http://www.dr-bob.org/babble/20030624/msgs/237577.html